MathSciNet Relay Station
MathSciNet bibliographic data
MR841829 (88a:58184) 58G05 (35E20 35G15 46F05)
Nacinovich, Mauro On boundary Hilbert differential complexes. Ann. Polon. Math. 46 (1985), 213–235.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement